# SDR ASOA20160201008

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145
- Aircraft serial: 145338
- Aircraft time: 36,978 hours, 28,320 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9808014
- Condition: Faulty
- Location: Nr 1
- Part time: 36,807 hours, 20,998 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED UPON ACTIVATION OF NR 1 PACK, OBSERVED SMOKE AND A BURNING ODOR IN THE FLIGHT DECK.  CREW REPORTED HEARING ABNORMALLY LOUD AND UNUSUAL NOISES AND PASSENGER IN SEAT 1A REPORTED SMOKE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 AIR CYCLE MACHINE.  OPS CHECKS WERE GOOD.
